# SDR 0301126312

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 18,334 hours, 2,253 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND ZONE B-FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REPAIRED BROKEN WIRE. OPERATIONAL CHECK GOOD.
